MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 4 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 4 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-50-410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 01/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).(b)(6).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received a right primary attune tka to treat degenerative joint disease.The patella was resurfaced and competitor cement was utilized.The procedure was completed without complications.Patient received right knee revision due to pain and flexion instability secondary to loosening and subsidence of the tibial tray.Upon entering the joint, the surgeon confirmed that the tibial tray was loosened and debonded at the cement to implant interface.The femoral component was well-fixed but revised.The patella was well fixed and retained.There was no reported product problem with the explanted tibial insert.The patient received competitor revision components utilizing competitor cement.The procedure was completed without complications.Doi: (b)(6) 2016.Dor: (b)(6) 20190.Right knee.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE PS RP INSRT SZ 4 10MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10039500
Report Number1818910-2020-11901
Device Sequence Number16912142
Product Code NJL
UDI-Device Identifier10603295052326
UDI-Public10603295052326
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Model Number1516-50-410
Device Catalogue Number151650410
Device Lot Number3563933
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/28/2020
Supplement Date Received by Manufacturer06/09/2020
Initial Report FDA Received Date05/08/2020
Supplement Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 38MM; ATTUNE PS FEM RT SZ 4 CEM; ATTUNE PS RP INSRT SZ 4 10MM; ATTUNE RP TIB BASE SZ 4 CEM; SMARTSET GMV 40G US EO; SMARTSET GMV 40G US EO; ATTUNE MEDIAL DOME PAT 38MM; ATTUNE PS FEM RT SZ 4 CEM; ATTUNE PS RP INSRT SZ 4 10MM; ATTUNE RP TIB BASE SZ 4 CEM; SMARTSET GMV 40G US EO; SMARTSET GMV 40G US EO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR